# SDR SWAA2016020948782

- Difficulty date: January 28, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 68,771 hours, 55,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547976
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT CREASE BEAM WEB CORRODED, BETWEEN BS 847 - 867.  R & R WEB IAW SRM & DWG.
